Weight loss pills

melissa1987
By melissa1987 Latest Reply 2011-12-29 08:20:43 -0600
Started 2011-12-27 20:21:17 -0600

I was wondering can u take weight loss pills being a diabetic?


9 replies

berrykins0
berrykins0 2011-12-29 08:20:43 -0600 Report

diet pills are a gimmick i wouldn't use them. count carbs and calories and exersize is my best advice.not healthy for anyone to use diet pills.

pixsidust
pixsidust 2011-12-28 18:47:20 -0600 Report

Weight loss pills have herbs in them that are hard on your organs
They make you on edge and sometimes sick feeling
Cut your carbs and the weight will fall off you
Stay away I know!

Old-n-Grey-n-Wiser
Old-n-Grey-n-Wiser 2011-12-28 12:43:34 -0600 Report

Missy, I would stay away from any meds which are not really needed, and looking at your profile picture you in no way need diet pills!! I my self have been able to drop almost 50 pounds after going on insulin by watching what,how and when I eat.
Tom

TsalagiLenape
TsalagiLenape 2011-12-28 12:17:41 -0600 Report

Personally I dont use diet pills when I finally lost weight. I did it the old fashion way. Now being a person with diabetes, I will ask my "doctors" for help. Otherwise, do it like I did before just more cautious due to the Diabetes.

melissa1987
melissa1987 2011-12-27 20:34:32 -0600 Report

I didn't see that option because I just use my iPhone but I will check it out on the computer. It's very hard to get appointments with my doctor but ya I could contact the diabetic clinic. Thanks :)

Caroltoo
Caroltoo 2011-12-27 20:53:19 -0600 Report

I'm confused, but I'm not using an iPhone, so maybe there is more difference than I think.

The box is on the same page you go to on your way to the discussion page where you post a discussion like this one.

jayabee52
jayabee52 2011-12-27 21:13:19 -0600 Report

The ask an expert icon only appears on the "home" page. click the "home" link on the upper left of the page. The ask an expert should appear on the upper right of the home page which comes up. click on that icon and a text box will appear in which you can ask your question.

Caroltoo
Caroltoo 2011-12-27 20:28:52 -0600 Report

Probably, but I'd be cautious about it just one more chemical that your are adding to the mix. Wouldn't it make more sense to use a little less insulin so you don't have to eat so many carbs? You are already having lows which kind of points towards the fact that you may be using too much insulin.

For a real medical opinion that means something, why don't you ask the doctor or the diabetic educator on site. Go to the home page and in the upper right corner, you will see where it says "Ask an expert". This is a really good question for the Experts!!!! If you do, be sure to also tell them how much of which insulin you are using and what your BG range is.

You've got me curious now. I hope you ask them. I'll be looking for the answer.

Next Discussion: A1C outta control »